IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1316

Title: On q-Laplace Transforms of the q-Bessel Functions
Authors: Purohit, S.
Kalla, S.
Keywords: q-Laplace Transforms
Basic Hypergeometric Functions
Basic Analogue of the Bessel Function
33D15
44A10
44A20
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 2, (2007), 189p-196p
Abstract: The present paper deals with the evaluation of the q-Laplace transforms of a product of basic analogues of the Bessel functions. As applications, several useful special cases have been deduced.
Description: Mathematics Subject Classification: 33D15, 44A10, 44A20
URI: http://hdl.handle.net/10525/1316
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num2-2007-189p-196p.pdf162.36 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback